Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 2, Pages 268–275 (Mi zvmmf4826)  

This article is cited in 4 scientific papers (total in 4 papers)

On the asymptotic behavior of the solution of a singularly perturbed system of parabolic equations in the critical case

A. V. Nesterova, O. V. Shulikob

a Russian State Social University, ul. V. Pika 4, Moskow, 129226 Russia
b Obninsk State Technical University for Nuclear Power Engineering, Studgorodok 1, Obninsk, Kaluga oblast, 249040 Russia

Abstract: A formal asymptotic representation is constructed for the solution of an initial-boundary value problem for a singularly perturbed system of parabolic equations. A specific feature of the problem is that its solution has an internal transition layer.

Key words: small parameter, singular perturbations, initial-boundary value problems for parabolic equations, asymptotic representation of solutions, transition layer.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:2, 256–263

Bibliographic databases:

UDC: 519.633
Received: 29.04.2009

Citation: A. V. Nesterov, O. V. Shuliko, “On the asymptotic behavior of the solution of a singularly perturbed system of parabolic equations in the critical case”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010), 268–275; Comput. Math. Math. Phys., 50:2 (2010), 256–263

Citation in format AMSBIB
\Bibitem{NesShu10}
\by A.~V.~Nesterov, O.~V.~Shuliko
\paper On the asymptotic behavior of the solution of a singularly perturbed system of parabolic equations in the critical case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 2
\pages 268--275
\mathnet{http://mi.mathnet.ru/zvmmf4826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681152}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..256N}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 2
\pages 256--263
\crossref{https://doi.org/10.1134/S0965542510020077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277336800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950492880}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4826
  • http://mi.mathnet.ru/eng/zvmmf/v50/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Nesterov, “Asimptotika resheniya zadachi Koshi dlya singulyarno vozmuschennoi sistemy giperbolicheskikh uravnenii”, Chebyshevskii sb., 12:3 (2011), 93–105  mathnet  mathscinet
    2. Comput. Math. Math. Phys., 52:7 (2012), 1035–1043  mathnet  crossref  mathscinet  isi  elib  elib
    3. T. V. Pavlyuk, A. V. Nesterov, “On the asymptotics of the solution to a singularly perturbed hyperbolic system of equations with several spatial variables in the critical case”, Comput. Math. Math. Phys., 54:3 (2014), 462–473  mathnet  crossref  crossref  isi  elib  elib
    4. A. V. Nesterov, “Ob asimptotike resheniya zadachi Koshi dlya singulyarno vozmuschennoi sistemy uravnenii perenosa s maloi nelineinoi diffuziei”, Materialy Voronezhskoi vesennei matematicheskoi shkoly «Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniya–XXX». Voronezh, 3–9 maya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 192, VINITI RAN, M., 2021, 84–93  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:322
    Full text:83
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022